Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A study of almost-everywhere singleton-valued Filippovs

Authors: Daniel C. Biles and John S. Spraker
Journal: Proc. Amer. Math. Soc. 114 (1992), 469-473
MSC: Primary 34A60
MathSciNet review: 1074749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Filippov solutions of $ x'(t) = f(t,x(t))$ are defined in terms of a certain set-valued function called the Filippov of $ f$. Under some fairly general assumptions, we answer the following question: The Filippovs of $ f$ and $ g$ are equal if and only if $ f$ and $ g$ relate in what way?

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A60

Retrieve articles in all journals with MSC: 34A60

Additional Information

PII: S 0002-9939(1992)1074749-X
Keywords: Filippov solution
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia